# SDR ABXA000340

- Difficulty date: July 10, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582387
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OUTSIDE FLANGE CRACKED AT STATION 801 AND LONGERON 17 LEFT.  REPLACED FRAME IAW DC9 SRM 52-03.
